# SDR HALA2018102600546

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 180 hours, 40 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - AFT CARGO DOOR OPEN IN FLIGHT. INSPECTED DOOR, VERIFIED AFT CARGO DOOR CLOSED AND LOCKED PER AMM 52-70-00. PRESSURE CHECK OF AFT CARGO DOOR OK PER AMM 05-53-00-780-001-A. PERFORMED OVERWEIGHT LANDING INSPECTION PER AMM 05-51-11-200-004-B. NO DAMAGE NOTED.
